# SDR USAA920070900

- Difficulty date: October 2, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 59,443 hours, 37,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69265552
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FPBH INSPECTION, CRACKED CLIP ANGLE, BS 360, S16L.  REPLACED CLIP ANGLE, BS 360 S16L IAW BOEING DRAWING 65-17685.
